MathSciNet Relay Station
MathSciNet bibliographic data
MR2655249 52B99
Volodin, V. D. Cubical realizations of flag nestohedra and a proof of Gal's conjecture for them. (Russian) Uspekhi Mat. Nauk 65 (2010), no. 1(391), 183--184; translation in Russian Math. Surveys 65 (2010), no. 1, 188–190
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement